Alert archive / California / Gale Watches in 2010
Gale Watch 23, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Aug 25, 2010, 2:37 AM PDT. It took effect at Aug 26, 2010, 6:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 25, 2010, 2:37 AM PDT (09:37 UTC)
- In effect from
- Aug 26, 2010, 6:00 PM PDT
- Expired
- Aug 25, 2010, 2:30 PM PDT
- In force
- Issued by
- NWS Eureka, CA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Aug 24, 1:20 PM PDT, 13 hours 17 minutes earlier.
Area forecast discussion, Aug 24, 1:20 PM PDT, 13 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 120 PM PDT TUE AUG 24 2010 .SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL MAINTAIN SUNNY SKIES AT THE COAST AND ABOVE NORMAL TEMPERATURES INTO WED. A TROUGH OF LOW PRESSURE WILL BRING COOLER TEMPERATURES BACK TO NORTHWEST CA ON THURSDAY. && DISCUSSION...STRONG RIDGING ALOFT CONTINUES TO PROVIDE CLEAR SKIES ACROSS NW CA. OFFSHORE FLOW WILL GRADUALLY WEAKEN BEGINNING TONIGHT RESULTING IN SLIGHTLY COOLER TEMPERATURES ALONG THE COAST ON WEDNESDAY...BUT INTERIOR TEMPS SHOULD REMAIN ABOUT THE SAME. THE RIDGE AXIS WILL MOVE FURTHER E THU AS AN UPPER LEVEL TROUGH BEGINS TO DEEPEN OVER THE E PAC. THIS WILL RESULT IN A RETURN OF EVENING AND MORNING STRATUS/FG TO THE COAST ALONG WITH COOLER TEMPS ACROSS THE INTERIOR ON THURSDAY. MODELS IN GOOD AGREEMENT IN CONTINUING TO DEEPEN THE TROUGH OVER THE W COAST THIS WEEKEND A MUCH COOLER TEMPERATURE TREND AND A SCHC OF SHOWERS TO THE NORTH COAST HEADING INTO THE WEEKEND. A MINOR SHORTWAVE WILL DEEPEN THE TROUGH FURTHER SAT INTO SUN MAINTAINING A SCHC OF SHOWERS AND INTRODUCING THE THREAT OF ISOLD TSTMS OVER THE HIGHER TERRAIN SUN. MODELS IN FAIR AGREEMENT IN SHIFTING THE TROUGH AXIS E HEADING INTO NEXT WEEK ENDING THE PRECIP CHCS ACROSS THE REGION. && .AVIATION...CLEAR SKIES AND VFR CONDITIONS WILL PREVAIL TONIGHT...ALTHOUGH THERE MAY BE BRIEF PERIODS OF REDUCED VISIBILITIES DUE TO HAZE. TH && .MARINE...THE THERMAL TROUGH OVER NORTHERN CALIFORNIA WILL CONTINUE TO EXPAND NORTHWARD TONIGHT AND WEAKEN THE SURFACE PRESSURE GRADIENT ACROSS THE WATERS. LIGHT TO MODERATE NORTH WINDS WILL PREVAIL THROUGH WED...AND SHORT PERIOD SEAS WILL GRADUALLY LOWER. MODELS ARE CONSISTENT WITH A 3 TO 4 FT SOUTH SWELL WITH 18+ SECOND PERIODS MOVING THROUGH THE WATERS TONIGHT THROUGH WED NIGHT. THIS SOUTH SWELL WILL BE MOST NOTICEABLE SOUTH OF CAPE MENDOCINO. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN AGAIN ON THU...AND INCREASING NORTH WINDS MAY PRODUCE GALE CONDITIONS THU NIGHT AND FRI. TH && .EKA WATCHES/WARNINGS/ADVISORIES... SCA FOR PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 24, 1:19 PM PDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 119 PM PDT TUE AUG 24 2010 CAZ001>003-076-252030- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 119 PM PDT TUE AUG 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-252030- UPPER TRINITY RIVER- 119 PM PDT TUE AUG 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT THREAT OF THUNDERSTORMS EXISTS FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:37 AM PDT | Small Craft Advisory | EKA | 5 days | |
| Aug 25, 2:37 AM PDT | Hazardous Seas Watch | EKA | 12 hr | |
| Aug 25, 2:30 PM PDT | Gale Watch | EKA | 24 hr | |
| Aug 25, 2:30 PM PDT | Gale Warning | EKA | 60 hr | |
| Aug 25, 2:30 PM PDT | Hazardous Seas Watch | EKA | 24 hr | |
| Aug 25, 2:30 PM PDT | Hazardous Seas Warning | EKA | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.